Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK INCORPORATED WAYNE; CATHETER AND TIP, SUCTION
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK INCORPORATED WAYNE; CATHETER AND TIP, SUCTION
Model Number
G56537
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
09/08/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Placement of pigtail at bedside, obturator stopcock allows for connection to suction, no equipment "hard stop" that stylet/obturator attached to suction and not removed.
New Search
Submit an Adverse Event Report
Brand Name
WAYNE
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer
(Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key
13093104
Report Number
13093104
Device Sequence Number
4156490
Product Code
JOL
UDI-Device Identifier
00827002565371
UDI-Public
(01)00827002565371
Combination Product (Y/N)
N
Initial Reporter State
TX
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
12/14/2021
Report Date
(Section F)
12/14/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
G56537
Device Catalogue Number
C-UTPTY-1400-WAYNE-112497-IMH
Device Lot Number
14088613
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
12/28/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
12/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Unknown
Patient Sequence Number
1
Patient Sex
Male
Date Report Sent to FDA
12/14/2021